BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2008 >

Please use this identifier to cite or link to this item:

Title: Inclusion Properties for Certain Classes of Analytic Functions Involving a Family of Fractional Integral Operators
Authors: Kishore Prajapat, Jugal
Keywords: Classes of Analytic Functions
Geometric Function Theory
Fractional Calculus Integral Operators
Inclusion Properties
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 11, No 1, (2008), 27p-34p
Abstract: A known family of fractional integral operators is used here to define some new subclasses of analytic functions in the open unit disk U. For each of these new function classes, several inclusion relationships are established.
Description: 2000 Math. Subject Classification: 30C45
ISSN: 1311-0454
Appears in Collections:2008

Files in This Item:

File Description SizeFormat
fcaa-vol11-num1-2008-27p-34p.pdf161.39 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License